# SDR SWAA2024061299683

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 69,524 hours, 41,295 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED RH WING LOWER LEADING EDGE PANEL 621DB DELAMINATING. DAMAGE MEASUREMENTS ARE 1.0' LONG; .25' WIDE; AND A DEPTH OF .03125.'<[01] PER EA-24-157-01564 OK TO CONTINUE PER MX NOTE.;[02] PER EA-24-157-01564 OK TO CONTINUE PER TLD.
